# SDR 9626839911

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961N
- Make and model: Doug DC-9-31
- Aircraft serial: 47405
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: 113317
- Condition: Low Battery
- Location: Pax Door
- Part time: 18,718 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, MAIN CABIN DOOR EVACUATION SLIDE FAILED EMERGENCY BATTERY TEST.  REPLACED SLIDE.
